# SDR DALA2023122910710

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 23,603 hours, 8,844 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 16096H6951
- Condition: Cracked
- Location: Cockpit
- Part time: 23,595 hours, 8,841 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3863 -DIV- TO ATL DUE TO FIRST OFFICERS WINDOW CRACKED. CORRECTIVE ACTION: MAINTENANCE REPLACED R1 WINDSHIELD PER B737 AMM 56-11-11.
